I've been taking Wellbutrin for 8 days now and about 3 days ago, I started feeling dizzy on occassion, it's progressively gotten worse. I called my doc and he said that he wants to see me tomorrow so I made an appointment, but that's not until noon tomorrow. I feel so dizzy, nauseated, spacey, and just weird in my head. Is this something I should worry about, or will it be okay. It seems like it just keeps getting worse by the hour now. Maybe it's just anxiety about it.....or maybe not. I take it at night so it's been about 20 hours since I've taken it, but it is extended release. Also, I know it's bad to miss doses and such as this could cause unwanted side effects as well, but I'm scared to take it tonight, will it bother me if I don't take it tonight? Please someone give me some comfort, I'm scared but I'm not sure if it's something to call my shrinks emergency number about. Thanks in advance for reading this and for your responses. Have any of you experienced this?
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...